# SDR REXA2015043000454

- Difficulty date: April 30, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 21,921 hours, 19,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH CABIN EMER PHOTO LUMINESCENT FLOOR LIGHTS DAMAGED.  R & R LT SIDE AFT TWO EMER PHOTO LUMINESCENT LIGHTS IAW AMM 33-51-01.
